F-J-semi Regular Modules

Authors

  • Lewaa R. Turki Department of mathematics, college of science, University of Baghdad https://orcid.org/0000-0001-9433-4674
  • Wasan Khalid Department of mathematics, college of science, University of Baghdad

DOI:

https://doi.org/10.24996/ijs.2022.63.5.30

Keywords:

F-J- semi regular modules, R-F-J- semi regular modules, F-Jacobson hollow semi regular modules, CF-J-semi regular modules

Abstract

      Let  be a ring with identity and let  be a left R-module. If is  a proper submodule of  and  ,  is called --semi regular element in  , If there exists a decoposition  such that  is projective submodule of  and  . The aim of this paper is to introduce properties of F-J-semi regular module. In particular, its characterizations are given. Furthermore, we introduce the concepts of Jacobson hollow semi regular module and --semiregular module. Finally, many results of Jacobson hollow semi regular module and --semiregular module are presented.

Downloads

Download data is not yet available.

Downloads

Published

2022-05-25

How to Cite

Turki , L. R. ., & Khalid, W. . (2022). F-J-semi Regular Modules. Iraqi Journal of Science, 63(5), 2164–2172. https://doi.org/10.24996/ijs.2022.63.5.30

Issue

Section

Mathematics